CSpace
The periodic competing Lotka-Volterra model with impulsive effect
Liu, B; Chen, L
2004-06-01
Source PublicationMATHEMATICAL MEDICINE AND BIOLOGY-A JOURNAL OF THE IMA
ISSN1477-8599
Volume21Issue:2Pages:129-145
AbstractIn this paper, the dynamic behaviour of a classical periodic Lotka-Volterra competing system with impulsive effect is investigated. By applying the Floquet theory of linear periodic impulsive equations, some conditions are obtained for the linear stability of the trivial and semi-trivial periodic solutions. It is proved that the system can be permanent if all the trivial and semi-trivial periodic solutions are linearly unstable. We use standard bifurcation theory to show the existence of nontrivial periodic solutions which arise near the semi-trivial periodic solution. As an application, a fish harvest problem is considered. We explain how two competing species, one of which in a periodic environment without impulsive effect would be doomed to extinction, can coexist with suitably periodic impulsive harvesting.
Keywordcompeting system impulsive effect extinction coexistence bifurcation
Language英语
WOS Research AreaLife Sciences & Biomedicine - Other Topics ; Mathematical & Computational Biology
WOS SubjectBiology ; Mathematical & Computational Biology
WOS IDWOS:000222293700004
PublisherOXFORD UNIV PRESS
Citation statistics
Cited Times:40[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19230
Collection中国科学院数学与系统科学研究院
Affiliation1.Anshan Normal Univ, Dept Math, Liaoning 114005, Peoples R China
2.Xinjiang Univ, Dept Math, Xinjiang 830046, Peoples R China
3.Acad Sinica, Acad Math & Syst Sci, Math Inst, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Liu, B,Chen, L. The periodic competing Lotka-Volterra model with impulsive effect[J]. MATHEMATICAL MEDICINE AND BIOLOGY-A JOURNAL OF THE IMA,2004,21(2):129-145.
APA Liu, B,&Chen, L.(2004).The periodic competing Lotka-Volterra model with impulsive effect.MATHEMATICAL MEDICINE AND BIOLOGY-A JOURNAL OF THE IMA,21(2),129-145.
MLA Liu, B,et al."The periodic competing Lotka-Volterra model with impulsive effect".MATHEMATICAL MEDICINE AND BIOLOGY-A JOURNAL OF THE IMA 21.2(2004):129-145.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, B]'s Articles
[Chen, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, B]'s Articles
[Chen, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, B]'s Articles
[Chen, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.